# SDR 20010419CW001

- Difficulty date: March 14, 2001
- Submitted: April 19, 2001
- Operation: General aviation
- Aircraft: N97662
- Make and model: Cessna 172P
- Aircraft serial: 17276219
- Engine: Lyc O320D2J
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05600145
- Condition: Corroded
- Location: Control Column
- Part time: 12,525 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE TECH FOUND AREA BELOW PIVET BOLT EXCESSIVELY COVERED TO THE POINT OF EXFOLIATION.  WHEN DRILLING THE INSPECTION HOLE CALLED FOR, THE DRILL BIT ACTUALLY FELL THROUGH AFTER APPROXIMATELY 2 TURNS OF THE BIT.  CENTRAL YOKE WAS REPLACED AT THIS TIME.  TECH STRONGLY RECOMMENDS THIS PROCEDURE SHOULD BECOME AN AIRWORTHINESS DIRECTIVE.
